ophthalmologist-icon
Sub epithelial opacities
I had a very bad adenoviral conjunctivitis in my left eye last month, this month I started seeing halos for which I went to see my opthalmologist again. He diagnosed me with sub epithelial opacities of keratitis in that eye which he said were spots left behind after the infection. He prescribed genteal eye drops with moxifloxacin(0.5%) with dexamethasone(0.1%) eye drops bak free (apdrops). He asked me to put 4 times a day for first week and two times a day for second and then stop altogether. I want to know as this is a steroid drop taking this for two weeks can have a chance of me having cataract risk or any other side effects. Please help me as I am confused.
26 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

First of all the treatment of post adenoviral infiltrate it is required to use steroids and also cyclosporin eye drops .  steroids are given for shorter period like 2-3 weeks but cyclosporine has to be used for longer duration . Using steroid drops for 2 weeks you  will never develop cataract .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.